# SDR AALA202212067742

- Difficulty date: November 13, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N861NN
- Make and model: Boeing 737823
- Aircraft serial: 31109
- Aircraft time: 35,345 hours, 14,750 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A9485
- Condition: Corroded
- Location: Bs 500i S20-25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT AFT BULKHEAD LEFT HAND OUTER SUPPORT ANGLE LOCATED AT BS 500I FROM S20L TO S25L. REPLACED SUPPORT ANGLE PER ARM 51-10-02, AARD 51-00-05-1, AND DWG 143A9481.
